| Catalog Number |
RBY2C3660 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2019-00114.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician felt resistance while advancing a ruby coil out of the tip of the lantern and; therefore, the ruby coil and lantern were removed.The hospital staff then noticed that the lantern was kinked 1 cm from the distal tip.The ruby coil was accidentally thrown away and; therefore, the procedure was completed using a new lantern and new ruby coils.There was no report of an adverse effect to the patient.